# SDR ASOA2016061415041

- Difficulty date: June 14, 2016
- Submitted: July 8, 2016
- Operation: Air carrier
- Aircraft: N936EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8038
- Aircraft time: 22,576 hours, 21,932 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO SEAT TRACK CORRODED OUT OF LIMITS AT LBL9, BETWEEN 559+80-559+96.  REMOVED CARGO SEAT TRACK, LBL9, FS 559+80-559+96 IAW AMM 53-00-49-000-801.  INSTALLED NEW FABRICATED CARGO SEAT TRACK AT LBL9, FS 559+80-559+96 IAW AMM 53-00-49-400-801.  COMPLIED WITH EC/TC REO 601R-53-00-485 AND GREO 601R-53-00-485, REV B, DATED 04/01/2016.
